FAQ - Mydriasis
(Powered by Yahoo! Answers)

Hello, I take fluoxatine for some days and then I got mydriasis.. What should I do?


I have a depression and some doctor prescribe me fluoxatine, but after some days of medication I got horrible nightmares, mydriasis, anxiety and I can't sleep well. Are this symptoms permanent? What should I do? Hope somebody knows about this.

Thxs
----------

No I don't think having nightmares is permanent. Please talk to your counsellor about your nighmares. Maybe you are having them because of some psychological reasons. You will stop having them eventually.

I used to have horrible nightmares when I thought my life was completely over, so i can relate to your experience

Prozac is a SSRI. Some of the side effects of SSRI are:
-extremely vivid and strange dreams
-mydriasis (pupil dilation)
-changes in sleep

The side effects of Prozac include anxiety & insomnia.

Here is an article on "How to take antidepressant medicine" you might want to take a look: http://www.wikihow.com/Take-Antidepressant-Medicine

Take care  (+ info)

Need to know something about Mydriasis caused by Ecstasy?


What is it, if this was caused by a drug such as ecstasy, would it go away after effects wore off?
----------

Mydriasis is an excessive dilation of the pupil due to disease, trauma, or the use of drugs. Normally, the pupil dilates in the dark and constricts in the light to improve vividity at night and to protect the retina from sunlight damage during the day. A mydriatic pupil will remain excessively large even in a bright environment. Sometimes colloquially referred to as a "blown pupil."  (+ info)

Is Pupil dilation (mydriasis) normal when starting prozac (fluoxetine)???


Ive just started taking 20mg prozac for depression and anxiety and have noticed that my eyes are very different compared to before. They have become glazzed which i guess is normal. but are often bigger than they would normally be. Does anyone else have this? Is it just at the start of taking prozac that this occurs? and should i be worried?
----------

i take the same hon, i constantly look like im drunk, and i guess its an affect of the tablets... dont b worried  (+ info)

about mydriasis&cardiac asystole?


After how much minutes mydriasis (pupillodilatation) occurs after cardiac asystole(arrest)??
1-1 min.
2-2 min.
3-4min.
4-6 min.
5-8 min.
----------

pupils dilate only when the person is brain dead. And it occurs after about 5 minutes of a cardiac arrest.  (+ info)

Is there any cure for traumatic mydriasis?


Hello sir....I got a cricket ball hit on my left eye.I got treatment immediately,but after few days i was unable to go outside and tolerate the brightness and again i got a check up and doctor said it was traumatic mydriasis.He suggested me to use pilocar eye drops so i used it but i was unable to see the far objects so again went to the doctor.Its condition was somewhat better he said,but after 3 days pupil again got expanded and now i'm able to see the objects fine.is there any cure for that problem?please suggest me any cure?my eye condition is fine.....i'm able to see everything fine but i'm unable to tolerate the brightness.i'm very thankful to you and i will be waiting for your reply
----------

No, I'm afraid.

Only time, *in some cases*, allows re-establishment of the damaged parasympathetc nerves.
This could take months, and is not an assured outcome.

Otherwise the more immediate options are light-sensitive sunglasses or spectacles, or an opaque coloured contact lens (or pair!) with a restricted (normal) pupil size.  (+ info)

Does Mydriasis damage eyes?


ive been experimenting with Psilocybin and have noticed that while tripped my pupils dilate immensely and don't contract until up to 8 hours later. Is this damaging to the pupil, and/or rest of eye. Thanks.
----------

If you keep doing it often, the canals that drain the fluid inside your eyeball won't have a place to where they can drain the fluid. The drain is in your iris and could potentially be blocked when your pupils are dialted.

Also, there is a possibility that you might damage your optic nerve while your pupils are dilated because your iris cannot regulate the amount of light coming into your eyes.  (+ info)

Mydriasis? Help Please ????????


Ok so, my pupils are always huge,except when i get really close to a mirror. Even when it's average lighting in a room my pupils are still big. I'VE NEVER DRANK, OR DONE DRUGS. What should I do? I tried to tell my mom,and she was like "Were you smoking weed!!!". She wouldn't even listen.
Also, I get headaches 2-3 times a week if this helps?

I'm 14
----------

The average pupil size is 6mm, the largest without drugs or drops 8mm which is rare. But it could be that you just have larger than average pupils. As far as the headaches it may be hormonal and should be discussed with a GP (general Practitioner) your Doctor. If the doc finds a link between your eyes and the headaches then you'll know but my guess is they aren't connected. As for your Mom asking you about the weed, its kinda weird that if your pupils are normally big don't you think she would know that?  (+ info)

about traumatic mydriasis ?


i got hit in the eye a couple of month ago, and my eye has been constantly dilated. sometimes, only sometimes it goes small when im in the light, but for 23 hours of every day, its like a fish eye.

i know i will have to see a eye specialist, but can anyone tell me if they will be able to fix my problem ? serious answer please! i rlly look weird and i dont like it! can i fix it??????
lmao spectacular! ooook then!

well i got hit with a full bottle of cider, plastic, but heavy. right on my eyeball! thanks anyways......
----------

Not knowing the extent of your injury no one in here would be able to tell you anything reliably. This does take the expertise of a specialist. I have seen people with pretty bad injuries that havetaken a year or more to recover, and some that took only a few months. Some never recovered completely. Your best bet is to see someone about it as soon as possible. I would hate it if they told you that they could have done something for you if you had been seen sooner. Really. You can not get a reliable answer here.  (+ info)

is there a cure for traumatic mydriasis?


4 or 5 months ago i got hit in the eye with a bottle, i got treated but now my right eye is always dilated, like a fish eye and it makes me look weird, 'not good for my self esteem!'...i know i will have to go to a eye specialist or optician or watever there called, but can they fix it?

also, if i just leave it for longer will it repair itself? can the nerve thats damged behind the eye actually repair naturally?

thanks, and any advice if you have some for me....
----------

Hi English Geezer,
I have found that there is a cure for anything in this world of ours.
Most is not conventional and some cures have yet to be found, yet they are there.
Willow trees have been around since the year dot, yet it was only relatively a short time ago that it was ddiscoveredthe bark contain aspirin to ease pain and thin the blood, lessening the possibilities of blood clots, strokes and heart attacks.
If you e-mail me, I will suggest something which could well work, but I don't want the world and his dog to know about.... yet!
All the best, and, never give up
Dream-Maker  (+ info)

Traumatic Mydriasis: Atropine or Trauma?


A month ago an student at my college dorms threw a plastic bottle to my eye causing me a serious injury, a Hyphema. I was rushed inmediatly to the hospital and they prescribed me in between other things Atropine which I administered for two weeks 3 times a day. Right now I have may pupil very dilated, and I stopped taking the Atropine EXACTLY two weerks ago. My doctor told me 3 days ago that my pupil still reacts to light ... but very very little ....I was wondering if it's possible that it's still because of the atropine that my pupil is so dilated and it'll get back to normal soon...or if i should assume it's because of the trauma and i'll never go back to normal. I have green eyes by the way. Thanks!
----------

A single drop of atropine administered once usually lasts a week or two. Using atropine several times a day will last a bit longer to wear off completely, so it's entirely possible. Oh - and if your eyes are dark, they tend to 'hold on' to the drug longer than people with lighter eyes. (It sticks to the pigment.) Green eyes are sorta middle-of-the-road as far as that goes.
If your pupil was reacting to light a few days ago, that's an encouraging sign that it'll shrink down once the pharmacological mydriasis is gone - although you may end up with slight anisocoria (unequal pupils) or a not-quite-perfectly-round pupil from the trauma.  (+ info)

1  2  

Leave a message about 'Mydriasis'


We do not evaluate or guarantee the accuracy of any content in this site. Click here for the full disclaimer.